Back to Ask the Diabetes Team Ask the Diabetes Team

From Novi, Michigan, USA:

My son has been wearing an insulin pump for a few months now, and I am worried because the catheter is leaving an scar in the skin. Can I do something to reduce these marks?


It is normal to have a small mark remain where the catheter was inserted. Using an antibiotic ointment at the site after removing the catheter can sometimes help minimize these blemishes. If your child is experiencing hyperpigmented areas where the tape was applied, changing adhesives can help.


Original posting 26 Jul 2002
Posted to Insulin Pumps


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:36
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.